# SDR MALA030577

- Difficulty date: December 25, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Condition: Contaminated
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INTAKE LOW PRESSURE LIGHTS ILLUMINATED ON NR 3 AND NR 4 ENGINES ON TAKEOFF OF FLIGHT 3589.  ABORTED TAKEOFF.  MAINTENANCE PERFORMED TROUBLESHOOTING OF NR 4 ENGINE INTAKE LOW PRESSURE LIGHT IAW MM 30 FOUND NR 4 ENGINE PRESS REF LINE CONTAMINATED.  REMOVED, CLEANED AND REINSTALLED LINE IAW MM.  PERFORMED OPS CHECKS IAW MM, ALL CHECKS GOOD.
